# SDR FDEA201303010488

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,898 hours, 20,306 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: EA1093A2408
- Part serial: 2226088
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION,  SYS A PRESSURE DECREASED TO APROX 1000 PSI FROM FLAPS 5 -2 PRESSURE DECREASED.  ENG 1 A PUMP LIGHT ILLUMINATED INT AND WITH FLAP RETRACTION SYS A QTY WAS JUST UNDER 1 GAL,  COMPLIED WITH QRH RETURNED IND.  INSPECTED ACFT FOR LEAKS, NO LEAKS FOUND.  RAN ENGINES IAW JRH AND CYCLED FLAPS SEVERAL TIMES. "A" SYS QTY FLUCTUATES BETWEEN 3 & 4 GALLONS WITH FLAPS  UP OR DOWN, SUSPECT "A" SYS INDICATION PROBLEM.   R & R "A" HYD SYS FLUID QTY TRANSMITTER IAW AMM 29-33-001-4.   R & R "A" SYS QTY INDICATOR AT S/O'S STATION IAW MM 29-33-000, OPS CHECKED NORMAL.  R & R "A" SYS PRESSURE  INDICATOR IAW MM 29-31-000 OPS CHECKED NORMAL.  RAN  ENGINES IAW AND QTY READ 2 GALLONS LOW AFTER CYCLING FLAPS. SERVICED HYD WITH 2 GALLONS  IAW MM 12-12-000 "A" SYS NOW READS FULL.  RAN ENGINES IAW JRH AND CYCLED FLAPS SEVERAL MORE TIMES QTY NO LONGER FLUCTUATES AND READS FULL AT THIS  TIME.  "A" SYS QTY INDICATION OPS CK NORMAL IAW MM  29-11-000.  MADE CONFERENCE CALL WITH MOCC, ACFT OK FOR SERVICE.
